MDJunction - People Helping People
 
Ask a Question
09/13/2010 09:38 AM

Daytrana skin irritation

cadensmom
Posts: 2
New Member

I need to know if anyone out there has any tricks to help reduce the skin irritations caused by the adhesive of the daytrana patches... This is the only meds that have helped thus far in our 4 year journey to conquer ADHD and the patch is so Irritating to my Son that he complains and scratches all day..
Reply
 

09/18/2010 12:41 PM
jenigood1
jenigood1  
Posts: 3311
Senior Member

Hi, CadensMom - welcome to the group!

There aren't too many active members right now, so it may sometimes take a day or more to get back answers - with your help, maybe we can liven it up a little!

I'm so sorry your son is going through this...there's almost nothing worse than itching! Talk to the doctor, and/or call an advice nurse; they may have more good ideas about how to soothe adhesive irritations. Could he be allergic to latex? - if the patch contains it, that is?

If you've tried Adderall and it worked a little, but not for long at a time, you could investigate Vyvanse if you haven't already; it's a similar stimulant, but releases much more smoothly. (It's also much spendier. You have to really fight to get insurance to pay for it. Your doc can help with this.)

Make yourself at home here, (I promise I'll answer sooner next time) and let us know if you find a solution - blessings, Jeni

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved